# SDR REXA2021032200159

- Difficulty date: February 26, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N836AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8036
- Aircraft time: 25,309 hours, 25,527 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 601R14536
- Condition: Dented
- Location: Bs 223-226
- Part time: 25,309 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OUTBD FLAP BOTTOM SKIN DENTED BETWEEN FS 226.15 AND FS 223 APPROX. 3"" WIDE X 5"" LONG X .020"" DEEP.   DENT IN SKIN TO BE .031 DEEP, OUT OF LIMITS IAW CRJ 200 SRM 57-53-00.  REPAIRED L/H O/B FLAP F.S. 223 TO F.S. 226.15 IAW CRJ 200 SRM 57-53-00 REPAIR #3.
